It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Hopefully One of my Last Rants

page: 1
9

log in

join
share:

posted on May, 6 2012 @ 10:26 PM
link   
RIGHT THEN. I've got a ton to rave about here, and it's not gonna be pretty...

Joking.

Just wanted to say that the last few months, since the beginning of February to be exact, have been a bit crazy for me. I'm just saying this because I've made some wild posts and threads, and I think there's quite a bit of confusion I've caused at times, so making this will hopefully clear some of that up.

Drugs are mentioned here but they were prescribed from the doctor, I don't know if that's against the rules, if so that's strange but just delete please mods.

I started in feb with depression and went to doctors, and since then have had citalopram, mirtazapine, three packs of diazepam, and whilst on those would more regularly than I should've done have drinking sessions that involved lager, sometimes my brothers vodka, red bull (rocket fuel...) and also had some other medication at times.

So with all that going on it was a lot easier to go off on rants. I already felt detached from reality, the medication/drink just made me seem like I was in another reality a lot of the time.

So that's that basically. I feel way better at getting quite a bit of madness out of my system, and while I know that a lot of what I've written about over the last few months has been from the heart, a lot of it was under the influence too and hard to work out where it was coming from really.

Just wanted to note this here, because if anyone in the future ever goes through my threads, etc, they'll hopefully at least see this and a lot of things might make more sense!

So back to reality from here on out, hopefully. Well, as much as I can anyway.

edit on 6-5-2012 by robhines because: typo




posted on May, 6 2012 @ 10:57 PM
link   
reply to post by robhines
 


So all of the things you're taking are just from February? Jeez, no wonder you feel odd, they've poisoned you with that stuff simply for "depression", which in many if not most cases is just a symptom of dehydration. How much water do you drink a day?

A very honest thread too, thanks for opening up to people here. Rant away!, you've earned the right to do so.



posted on May, 6 2012 @ 10:58 PM
link   
reply to post by robhines
 


I'm glad to hear you are feeling better. I know all too well, that feeling of not quite being myself, posting, and regretting it later after the grace period to correct posts, has passed. I call it one of life's little lessons.

S&F for your openness, and introspection.
Des



posted on May, 6 2012 @ 11:39 PM
link   
Thanks, and not drinking enough water is often one of my problems, so thanks for the reminder there too! I often drink tea (typical brit) but am cutting that down shortly hopefully and will get more water drank.
edit on 6-5-2012 by robhines because: typo



posted on May, 7 2012 @ 07:04 AM
link   
You are concerned about maddness on this site?
Ahhhhh that was a good laugh! No worries mate, isn't like we haven't all been there.
A little subconscious leakage probably did you a world of good!



posted on May, 7 2012 @ 09:16 PM
link   
reply to post by robhines
 


You're welcome. The water thing is probaly crucial in depression (see the sites Watercure.com and Watercure2.com for more on this), as it's one of the bodies ways of saying "Dude, I'm thirsty". If you notice all the drugs for depression list the side effects of "dry mouth", "constipation", "muscle soreness" etc., which is just a way of saying that the body needs water and "our drug is going to hold more water inside of you so you think it's working, so here's what you can expect to feel like". Drink water, lots of it a day, and then drink more than you think you need, and soon....depression may be a thing of the past (until you get comfortable not having it and stop drinking as much water. Ha!).

Enjoy!




top topics
 
9

log in

join